Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 399, NWS Atlanta, GA

November 8, 2025Carroll County, Douglas County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Nov 8, 2025, 2:42 PM EST for Carroll County, Douglas County, Fulton County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 8, 2025, 2:42 PM EST (19:42 UTC)
Expired
Nov 8, 2025, 3:30 PM EST
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, GA, Douglas County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

933 
WUUS52 KFFC 081942
SVRFFC
GAC045-097-121-082030-
/O.NEW.KFFC.SV.W.0399.251108T1942Z-251108T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
242 PM EST Sat Nov 8 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  East central Carroll County in northwestern Georgia...
  Central Douglas County in north central Georgia...
  Southwestern Fulton County in north central Georgia...

* Until 330 PM EST.

* At 242 PM EST, a severe thunderstorm was located over Hannah, or 9
  miles east of Carrollton, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Atlanta, Douglasville, City of South Fulton, East Point, Union
  City, College Park, Fairburn, Palmetto, Chattahoochee Hill,
  Sweetwater Creek State Park, Byers Crossroads, Hannah, Chapel Hill,
  Bill Arp, Seaton Lake, Fairplay, Six Flags Over Georgia, Treasure
  Lake, Campbellton, and Sandtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3367 8496 3376 8459 3374 8458 3378 8454
      3379 8448 3362 8446 3357 8446 3352 8492
      3356 8499
TIME...MOT...LOC 1942Z 259DEG 25KT 3358 8491 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
744 
WWUS52 KFFC 081952
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
252 PM EST Sat Nov 8 2025

GAC045-097-121-082030-
/O.CON.KFFC.SV.W.0399.000000T0000Z-251108T2030Z/
Carroll GA-Douglas GA-Fulton GA-
252 PM EST Sat Nov 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EST
FOR EAST CENTRAL CARROLL...CENTRAL DOUGLAS AND SOUTHWESTERN FULTON
COUNTIES...

At 252 PM EST, a severe thunderstorm was located over Hannah, or 12
miles southwest of Douglasville, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Atlanta, Douglasville, City of South Fulton, East Point, Union City,
College Park, Fairburn, Chattahoochee Hill, Sweetwater Creek State
Park, Hannah, Chapel Hill, Bill Arp, Fairplay, Six Flags Over
Georgia, Campbellton, Sandtown, and Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3376 8459 3374 8458 3378 8454 3379 8448
      3362 8446 3357 8446 3353 8489 3357 8493
      3369 8488
TIME...MOT...LOC 1952Z 259DEG 25KT 3359 8483 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
296 
WWUS52 KFFC 082014
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
314 PM EST Sat Nov 8 2025

GAC045-082023-
/O.CAN.KFFC.SV.W.0399.000000T0000Z-251108T2030Z/
Carroll GA-
314 PM EST Sat Nov 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CARROLL COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3365 8480 3372 8459 3374 8448 3370 8447
      3357 8446 3354 8482 3356 8483 3357 8481
      3358 8484 3359 8485
TIME...MOT...LOC 2013Z 259DEG 25KT 3362 8465 

$$

GAC097-121-082030-
/O.CON.KFFC.SV.W.0399.000000T0000Z-251108T2030Z/
Douglas GA-Fulton GA-
314 PM EST Sat Nov 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EST
FOR SOUTHEASTERN DOUGLAS AND SOUTHWESTERN FULTON COUNTIES...

At 313 PM EST, a severe thunderstorm was located over Campbellton, or
near City of South Fulton, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Atlanta, Douglasville, City of South Fulton, East Point, Union City,
College Park, Fairburn, Chattahoochee Hill, Campbellton, and
Sandtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3365 8480 3372 8459 3374 8448 3370 8447
      3357 8446 3354 8482 3356 8483 3357 8481
      3358 8484 3359 8485
TIME...MOT...LOC 2013Z 259DEG 25KT 3362 8465 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
485 
WWUS52 KFFC 082021
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
321 PM EST Sat Nov 8 2025

GAC097-121-082031-
/O.EXP.KFFC.SV.W.0399.000000T0000Z-251108T2030Z/
Douglas GA-Fulton GA-
321 PM EST Sat Nov 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOUGLAS AND
SOUTHWESTERN FULTON COUNTIES WILL EXPIRE AT 330 PM EST...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

&&

LAT...LON 3365 8480 3372 8459 3374 8448 3370 8447
      3357 8446 3354 8482 3356 8483 3357 8481
      3358 8484 3359 8485
TIME...MOT...LOC 2021Z 259DEG 25KT 3363 8461 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 8, 1:49 PM EST, 53 minutes earlier. Its key messages:

  • Updated at 132 PM EST Sat Nov 8 2025
  • Isolated to scattered thunderstorms will be possible again this afternoon/evening across portions of north and central Georgia. Main threats are hail up to 1 inch and gusty winds with a low chance for a brief spinup tornado.
  • Freeze Watch is in effect for early Monday morning for portions of western and northern Georgia.
  • A hard freeze is expected Monday night into Tuesday morning across most all of north and central Georgia as very cold air overspreads the area.
  • Flurries are possible in the north Georgia mountains overnight Sunday into early Monday morning. No impacts expected.
Area forecast discussion, Nov 8, 1:49 PM EST, 53 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
149 PM EST Sat Nov 8 2025

...Afternoon Area Forecast Discussion...

.KEY MESSAGES...
Updated at 132 PM EST Sat Nov 8 2025

 - Isolated to scattered thunderstorms will be possible again this
   afternoon/evening across portions of north and central Georgia.
   Main threats are hail up to 1 inch and gusty winds with a low
   chance for a brief spinup tornado.

 - Freeze Watch is in effect for early Monday morning for portions
   of western and northern Georgia.

 - A hard freeze is expected Monday night into Tuesday morning
   across most all of north and central Georgia as very cold air
   overspreads the area.

 - Flurries are possible in the north Georgia mountains overnight
   Sunday into early Monday morning. No impacts expected.

&&

.SHORT TERM...
(This afternoon through Sunday)
Issued at 132 PM EST Sat Nov 8 2025

Current satellite analysis shows a bubbling cu field across much
of the northern portions of the area along with radar showing
showers forming along the northern metro area into western GA.
This area will be the main emphasis for severe weather today as
also outlined in SPC's marginal risk. Current mesoanalysis shows
an area of 2000 J/kg SBCAPE over this area with a push of
2500-3000J/kg from the SW that could reach into the marginal risk
area. Effective SRH is also elevated over this area which
contributes to the overall risks for today. The main threats we
are looking at are hail up to 1 inch and gusty winds but as the
morning has progressed the almost zero tornado potential has
increased. Parameters currently out there are pointing at single
cellular being the storm mode with the potential for some form of
low level spin in at least an isolated storm or two. This threat
should remain through the afternoon and evening.

Tomorrow the cold front pushes through beginning the march into
the colder weather Monday. CAA advection quickly spreads into the
area which will help contribute to the breezy NW winds Sunday
into Monday currently at 20-25mph with up to 30 mph in the
mountains. Did think NBM was a tad too low so did elect to up the
winds ever so slightly.

When it comes to snow potential, not much has changed with the
threat. As the CAMs have come in they are focusing on an area in
the Smoky mountains for the main snowfall which ultimately leaves
us in the flurries threshold. The precip will be out of north
Georgia for the most part before temps reach below freezing with
only a minor overlap in the north Georgia mountains. No impacts
are expected at this time.

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 132 PM EST Sat Nov 8 2025

The first blast of cold air from a potent cold front on Monday will
limit high temperatures to the upper 40s and lower 50s. To get an
idea how much of anomaly this front is, High Temps for Monday are
expected to be anywhere from 20 to 25 degrees below climatological
average. We'll likely break a number of November daily records.
Please plan for the overnight freezing temperatures at the start of
the work week.

Dry air filters in behind the front, and we'll slowly see a steady
rise in temperatures. Especially in afternoon high temps which are
expected to fight their way back up into the low 70s by the end of
the work week. Overnight lows are expected to remain close to
freezing before also getting a boost as the upper level flow becomes
more zonal and we get a slight increase in moisture.

&&

.AVIATION...
(18Z TAFS)
Issued at 1247 PM EST Sat Nov 8 2025

Low clouds have scattered out with a CU field forming into the
afternoon and evening. There is an increasing chance for
thunderstorms to affect the ATL from 19-23z today. Winds should
stay out of the SW today relatively light. MVFR is possible again
tomorrow morning and then should see the cold front push through
switching winds to more NW and scattering out skies as well as
increasing wind gusts up to 25kt.

//ATL Confidence...18Z Update...
Medium confidence on storms and MVFR.
High confidence on gusty winds.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          58  72  35  44 /  30   0   0   0
Atlanta         59  69  34  42 /  30   0   0   0
Blairsville     50  62  25  34 /  30  10  20  10
Cartersville    57  66  29  42 /  20   0   0   0
Columbus        59  75  36  48 /  10  10   0   0
Gainesville     58  68  33  41 /  40   0  10   0
Macon           58  77  37  48 /  10  10   0   0
Rome            57  66  33  44 /  20   0   0   0
Peachtree City  58  71  32  43 /  20   0   0   0
Vidalia         62  82  41  53 /  10  20  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Watch from late Sunday night through Monday morning for
GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068.

&&

SHORT TERM...Hernandez
LONG TERM....Vaughn
AVIATION...Hernandez
Hazardous weather outlook, Nov 8, 10:57 AM EST, 3 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1057 AM EST Sat Nov 8 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1057 AM EST Sat Nov 8 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated thunderstorms will be possible again this afternoon
across portions of north and central Georgia. A few isolated
strong to severe storms are possible with damaging winds and
heavy rain.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated thunderstorms are expected Sunday afternoon evening
across primarily central Georgia. Severe weather is not expected
at this time.

A Freeze Watch is in effect for portions of north Georgia Sunday
night through early Monday morning.

The first widespread hard freeze of the season is expected Monday
night and Tuesday morning. This event will impact all of north
and central Georgia. This weekend is the best time to winterize
any exposed pipes and bring in sensitive plants.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Nov 8, 9:06 AM EST, 5 hours 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
906 AM EST Sat Nov 8 2025

GAZ068>070-081430-
Lamar GA-Upson GA-Pike GA-
906 AM EST Sat Nov 8 2025

...A strong thunderstorm will impact portions of southern Pike,
northwestern Upson and west central Lamar Counties through 930 AM
EST...

At 906 AM EST, a strong thunderstorm was over Lifsey Springs, or near
Zebulon, moving east at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Zebulon, Molena, Meansville, The Rock, Atwater, Lifsey
Springs, Hannahs Mill, and Piedmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3304 8453 3311 8421 3290 8424 3296 8453
      3297 8453 3298 8452 3299 8453
TIME...MOT...LOC 1406Z 271DEG 17KT 3302 8440

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 8, 2:37 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
237 PM EST Sat Nov 8 2025

GAZ014-022>025-082000-
Banks GA-Hall GA-Jackson GA-Dawson GA-Forsyth GA-
237 PM EST Sat Nov 8 2025

...A strong thunderstorm will impact portions of northeastern
Forsyth, western Banks, southeastern Dawson, Hall and northwestern
Jackson Counties through 300 PM EST...

At 237 PM EST, a strong thunderstorm was over Oscarville, or 7 miles
west of Gainesville, moving east at 30 mph.

HAZARD...Winds up to 40 mph and up to penny sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Jefferson, Flowery Branch, Oakwood, Lula, Maysville,
Pendergrass, Gillsville, Talmo, Candler, Aqualand Park, Chestatee,
Chestnut Mountain, Oscarville, and War Hill Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3444 8360 3417 8356 3417 8399 3425 8409
      3434 8406 3444 8362 3443 8361
TIME...MOT...LOC 1937Z 262DEG 26KT 3426 8396

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 2:03 AM ESTFreeze WatchFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Clayton and 33 more24 hr
Nov 8, 9:06 AM ESTSpecial Weather StatementFFCPike24 min
Nov 8, 2:37 PM ESTSpecial Weather StatementFFCHall23 min
Nov 8, 2:46 PM ESTSevere Thunderstorm WarningFFCBanks, Forsyth, Hall, Jackson44 min
Nov 8, 3:22 PM ESTSpecial Weather StatementFFCBanks23 min
Nov 8, 3:31 PM ESTSpecial Weather StatementFFCClayton, DeKalb29 min
Nov 8, 3:44 PM ESTSevere Thunderstorm WarningFFCBanks, Jackson, Madison31 min
Nov 8, 4:13 PM ESTSpecial Weather StatementFFCNewton, Rockdale32 min
Nov 8, 4:41 PM ESTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Walton49 min
Nov 8, 5:06 PM ESTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Newton, Putnam39 min
Nov 8, 5:37 PM ESTSevere Thunderstorm WarningFFCGreene, Hancock, Morgan, Putnam38 min
Nov 8, 6:08 PM ESTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Warren, Washington37 min
Nov 8, 6:36 PM ESTSpecial Weather StatementFFCGlascock, Hancock24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.